Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Aaron Pollack    :chronological  alphabetical  by type  bibtex listing:

  1. Pollack, A; Shah, S, The spin L-function on GSp(6) via a non-unique model, American Journal of Mathematics, vol. 140 no. 3 (2018), pp. 753-788, Johns Hopkins University Press
  2. Pollack, A, Unramified Godement-Jacquet theory for the spin similitude group, Journal of the Ramanujan Mathematical Society, vol. 33 no. 3 (2018), pp. 249-282, The Ramanujan Mathematical Society
  3. Pollack, A; Shah, S, Multivariate Rankin-Selberg integrals on GL(4) and GU(2,2), Canadian Mathematical Bulletin, vol. 61 no. 4 (2018), pp. 822-835, Canadian Mathematical Society
  4. Pollack, A, Lifting laws and arithmetic invariant theory, Cambridge Journal of Mathematics, vol. 6 no. 4 (2018), pp. 347-449
  5. Pollack, A, The spin -function on for Siegel modular forms, Compositio Mathematica, vol. 153 no. 7 (July, 2017), pp. 1391-1432, WILEY [doi]  [abs]
  6. Pollack, A; Shah, S, On the Rankin–Selberg integral of Kohnen and Skoruppa, Mathematical Research Letters, vol. 24 no. 1 (2017), pp. 173-222, International Press of Boston [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320